RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Selecta Math. (N.S.), 2018, Volume 24, Issue 1, Pages 85–143 (Mi smath6)  

Perverse schobers and birational geometry

Alexey Bondalabc, Mikhail Kapranova, Vadim Schechtmand

a Kavli Institute for Physics and Mathematics of the Universe (WPI), 5-1-5 Kashiwanoha, Kashiwa-shi, Chiba 277-8583, Japan
b Steklov Institute of Mathematics, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Université Paul Sabatier, Institut de Mathématiques de Toulouse, 118 Route de Narbonne, 31062 Toulouse, France

Funding Agency Grant Number
Ministry of Education, Culture, Sports, Science and Technology, Japan
Ministry of Education and Science of the Russian Federation 14.641.31.0001
We are grateful to R. Bezrukavnikov, A. Bodzenta, T. Bridgeland, W. Donovan, A. Efimov, A. Kuznetsov, Yu. Prokhorov, B. Toen and M. Reid for useful discussions and correspondence. We are also grateful to the referees for numerous remarks which have improved the paper. The work of A. B. and M. K. was supported by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. A. B. is partially supported by Laboratory of Mirror Symmetry NRU HSE, RF Government Grant, ag. No 14.641.31.0001. V. S. thanks Kavli IPMU for the support of the visits during which a part of this work was performed.


DOI: https://doi.org/10.1007/s00029-018-0395-1


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/smath6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019